# SDR SWAA2022021672670

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 43,948 hours, 27,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER FWD LOWER SIDE O/W EMERGENCY EXIT ON F/O SIDE IS MISSING. / [01] INSTALLED NEW LIGHT LENS PER AMM 33-51-01; OPS CHECKS GOOD. OK FOR SERVICE
